# SDR SWAA051005

- Difficulty date: April 5, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 29,866 hours, 25,039 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C168209
- Condition: Out Of Position
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOKS OUT OF POSITION.  REPOSITIONED HOOKS PER MM.
